# SDR VNAA2015112200011

- Difficulty date: November 22, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 28,175 hours, 28,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0131
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE RED MESSAGE IN FLIGHT, 6 SECONDS AFTER GEAR HANDLE DEPLOYED.  NLG EXTENDED NORMALLY AND MANUAL EXTENSION USED FOR MLG.  EMERGENCY DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOT, R & R MLG SELECTOR VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
